Jump to content

Photo
Accutane

Red Marks And Scars While On Accutane

red marks hyperpigmentation scars indented scarring

2 replies to this topic

#1 Vlily7

Vlily7

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 1
About Me
  • Joined: 25-May 13

Posted 31 August 2013 - 06:46 PM

Hello, I'm currently on accutane, day 66, and acne-wise my skin is doing pretty well. The problem is that my cheeks are covered in red marks and some of the red marks are starting to become indented. I was wondering if there was anything that I could do to improve the red marks and scarring. I know the red marks will eventually fade but it seems to be taking a very long time. I've had some of these marks since june and they seem to be fading a bit but they're still very red. Has anyone heard of the Cell Perfecto PM? It claims to heal acne scars, discoloration, and corrects hyperpigmentation. *Moderator edit, URL removed – please read the board rules*
 



#2 Miickey Mouse

Miickey Mouse

    Junior Member

  • Members
  • Posts & Likes
    Posts: 32
    Likes: 3
About Me
  • Joined: 26-July 13

Posted 31 August 2013 - 10:50 PM

Im in the same boat as you, I hear the marks improve drastically once off accutane as it makes your skin heal slower then usual.
Also your not supposed to do any scar treatments while on accutane and 6 months after due to the fragility of your skin.
Maybe try use bio/vit E oil on your skin to fade the marks if they don't make you break out.
 


Edited by Miickey Mouse, 31 August 2013 - 10:52 PM.


#3 Searchandseek

Searchandseek

    Junior Member

  • Members
  • Posts & Likes
    Posts: 50
    Likes: 3
About Me
  • Joined: 27-August 13

Posted 01 September 2013 - 07:24 AM

There's a lot of products like those which claim to remove indented scars. The truth is, no topical cream can remove indented scars.... Usually the scars they are referring to are red marks and brown marks which is considered hyper pigmentation which it is possible to remove.

Sine you are on accutane, you need to ask your doctor if there is any medication that exists for removing hyper pigmentation while on use of accutane. Because they say don't apply anything other than moisturizers. There are mild exfoliator creams out there like aha (alpha hydroxy acids), or facial peels that can get rid of red marks but none of these can be used as of yet. But maybe there's something else out there that can be prescribed to you.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users